Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How long will my throat pain last which was caused due to swallowing of too many pills?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 8446 Questions
I was swallowed too many pills at once 2 day ago. Now I have a sharp pain in my throat when drinking or eating. Any idea how long this pain will last?
Posted Sun, 26 Jan 2014 in General Health
Answered by Dr. Michelle Gibson James 1 hour later
Brief Answer: last 3 to 5 days Detailed Answer: Hi,thanks for using healthcare magic Normally it can take 3 to 5 days for improvement to occur. It is normally the superficial lining of the esophagus that is injured. To speed up the process and prevent further injury , you should avoid hot foods/beverages, hard or spicy foods. Use a soft diet- soups,potato, other crushed foods. The use of an anti inflammatory pain killer would also help.This includes medications such ibuprofen/aspirin/naproxen/cataflam. You can use which ever one of these is available to you. It should be used after using something to eat/drink. I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor